# SDR C2XA95IA109

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056021
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT WING RIB NR 15 LOWER NR 3 SKIN SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SKIN SUPPORT, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  ACFT TT - 9056.6.  CYCLES - 13433.  (X)
